# SDR SIMA200423904

- Difficulty date: August 21, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 8,518 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTOIN, THE FORWARD DIGITAL WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED THE EXISTING FORWARD DIGITAL AND INSTALLED A NEW DIGITAL.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 26, CHAPTERS 51-40-02 AND 51-20-01.  (M)
